# SDR ASAA2012081392704

- Difficulty date: August 1, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 14,908 hours, 4,783 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Ram Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL CHECK.  RT PACK LIGHT WENT OUT WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-62 TASK 801. FOUND RAM AIR ACTUATOR FAULT.  RESET FAULT.  BITE TEST GOOD.
